Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2013  |  Volume: 13  |  Issue: 16  |  Page No.: 3257 - 3262

Piecewise Function Approximation and Vertex Partitioning Schemes for Multi-dividing Ontology Algorithm in Auc Criterion Setting (II)

Li Yan, Wei Gao and JunSheng Li    

Abstract: As the extension of Gao et al. (2013), we present the partitioning scheme made of dyadic cubes, the approximation result is thereby obtained concern such partitioning. It is highlighted in this study that AUC criterion multi-dividing ontology algorithm with tree ontology structure and specific split rule has good statistic characteristics, and show that the algorithm under these partitioning schemes are convergent.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility